# SDR FDEA202205121194

- Difficulty date: May 12, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,200 hours, 27,669 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 251N402235
- Part serial: 0173
- Condition: Failed
- Location: Te Flaps
- Part time: 71,200 hours, 27,669 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TE DISAGREE LIGHT ON EICAS DURING TAXI IN WHEN  RETRACTING FLAPS DURING AFTER LANDING CHECKLIST.  FLAPS NEVER MOVED FROM 25. AFTER ENGINE SHUTDOWN  AND ON APU POWER, THE FLAPS RETRACTED NORMALLY.    SHGN 12MAY22 23:25   CDG U  INTERROGATED ALL FSEU PER FIM 27-51 FAULT TREE 805  FIG 104B ; FSEU 1 LAST FLIGHT LOG : FLAP DISAGREE  WITH FAULT MSG : 305 INTERMITTENT, FSEU 2 LAST  FLIGHT LOG : FSEU-1 WITH FAULT MSG : 209  INTERMITTENT, FSEU 3 LAST FLIGHT LOG : NO FAULT. ,  REMOVED AND REPLACED FSEU-1 PER AMM 27-51-01-2-0 ,  ALL TESTS OK PER SAME AMM REF. DISCREPENCY REMAINS  OPEN DUE TO OVERLOAD INDICATORS ON T.E TRANSMISSION  TO CHECK.
